# SDR REXA2022110102363

- Difficulty date: October 24, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: KLE670395023
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY LOWER, FWD INNER SKIN IS CHAFED	COMPLIED WITH EA CRJ952-14722 REV IR 10/22/2022
